# SDR ASOA201001464

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 16,823 hours, 14,870 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED UNDER CARGO DOOR SILL AT FS 589.0.   REMOVED DAMAGED CLIP AT FS 589 AND DRILLED UP NEW SERVICEABLE PART IAW SRM 51-42-20 AND 51-42-06.  INSTALLED NEW CLIP AT FS 589.0 IAW SRM 51-42-21.
